Skip to content
My WebMD Sign In, Sign Up
Scary glucose reading
avatar
An_255773 posted:
First do not panic ! Second review past radings and see if this is an anomaly or a regular occurence. Stay on your usual routine if possible, and if this kind of high reading re-occurs withour any apparent reason ( e.g. a "nosh") consult with your physician
Reply


Featuring Experts

Michael Dansinger, MD, is a nationally recognized authority on dietary and lifestyle counseling for weight loss and disease prevention. He is the nutr...More

Helpful Tips

Getting blood sugar under control using insulin
I normally like Dr. Gabe Mirkin 's advice and newsletters. But in one of his most recent newsletter articles, he commits the same medical ... More
Was this Helpful?
1 of 4 found this helpful

Expert Blog

Conquering Diabetes - Michael Dansinger, MD

Dr. Michael Dansinger provides thoughtful tips for those with type 2 diabetes or pre-diabetes who want to reclaim their health...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.